ResearcherID Thomson Reuters  

Fenu, Caterina
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: B-9220-2014
URL: http://www.researcherid.com/rid/B-9220-2014
ORCID: http://orcid.org/0000-0002-2831-0591
My Institutions (more details)
Primary Institution:
Sub-org/Dept:
Role:
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: GCV for Tikhonov regularization by partial SVD
 Author(s): Caterina Fenu; Lothar Reichel; Giuseppe Rodriguez; et al.
 Source: BIT Numerical Mathematics Published: 2017
 DOI: 10.1007/s10543-017-0662-0
added
29-May-17
2.  Title: COMPUTATION OF GENERALIZED MATRIX FUNCTIONS
 Author(s): Arrigo, Francesca; Benzi, Michele; Fenu, Caterina
 Source: Siam Journal on Matrix Analysis and Applications Volume: 37 Issue: 3 Pages: 836-860 Published: 2016
 Times Cited: 1
 DOI: 10.1137/15M1049634
added
29-May-17
3.  Title: GCV for Tikhonov regularization via global Golub-Kahan decomposition
 Author(s): Fenu, Caterina; Reichel, Lothar; Rodriguez, Giuseppe
 Source: Numerical Linear Algebra With Applications Volume: 23 Issue: 3 Pages: 467-484 Published: MAY 2016
 Times Cited: 2
 DOI: 10.1002/nla.2034
added
29-May-17
4.  Title: Analysis of directed networks via partial singular value decomposition and Gauss quadrature
 Author(s): Baglama, J.; Fenu, C.; Reichel, L.; et al.
 Source: Linear Algebra and Its Applications Volume: 456 Pages: 93-121 Published: 2014
 Times Cited: 2
 DOI: 10.1016/j.laa.2014.05.018 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84903266999&partnerID=MN8TOAR ...
added
24-Nov-15
5.  Title: Regularized solution of a nonlinear problem in electromagnetic sounding
 Author(s): Deidda, G.P.; Fenu, C.; Rodriguez, G.
 Source: Inverse Problems Volume: 30 Issue: 12 Published: 2014
 Times Cited: 3
 DOI: 10.1088/0266-5611/30/12/125014 /  Author-provided URL : http://www.scopus.com/inward/record.url?eid=2-s2.0-84914689423&partnerID=MN8TOAR ...
added
24-Nov-15
6.  Title: BLOCK GAUSS AND ANTI-GAUSS QUADRATURE WITH APPLICATION TO NETWORKS
 Author(s): Fenu, C.; Martin, D.; Reichel, L.; et al.
 Source: Siam Journal on Matrix Analysis and Applications Volume: 34 Issue: 4 Pages: 1655-1684 Published: 2013
 Times Cited: 9
 DOI: 10.1137/120886261
added
10-Feb-14
7.  Title: NETWORK ANALYSIS VIA PARTIAL SPECTRAL FACTORIZATION AND GAUSS QUADRATURE
 Author(s): Fenu, C.; Martin, D.; Reichel, L.; et al.
 Source: Siam Journal on Scientific Computing Volume: 35 Issue: 4 Pages: A2046-A2068 Published: 2013
 Times Cited: 11
 DOI: 10.1137/130911123
added
10-Feb-14
publication(s)  
First Page Previous Page Page   of  1  Go Next Page Last Page
  Sort by:    Results per page: